Class of variable-step explicit nordsieck multivalue methods

Burrage K. and Sharp P.W. (1994) Class of variable-step explicit nordsieck multivalue methods. SIAM Journal on Numerical Analysis, 31 5: 1434-1451.

Author Burrage K.
Sharp P.W.
Title Class of variable-step explicit nordsieck multivalue methods
Journal name SIAM Journal on Numerical Analysis   Check publisher's open access policy
ISSN 0036-1429
Publication date 1994-01-01
Sub-type Article (original research)
Volume 31
Issue 5
Start page 1434
End page 1451
Total pages 18
Publisher Soc for Industrial & Applied Mathematics Publ
Subject 2600 Mathematics
2604 Applied Mathematics
2605 Computational Mathematics
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 13:47:23 EST by System User